Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA150 Algebra > QA241 Number theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: F | H | L | W
Number of items at this level: 19.

F

Fedorov, Yuri N., Hone, Andrew N.W. (2016) Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties. Journal of Integrable Systems, 1 (1). ISSN 2058-5985. (doi:10.1093/integr/xyw012)
[img] [img]
Preview

H

Hone, Andrew N.W. (2008) Algebraic curves, integer sequences and a discrete Painleve transcendent. In: SIDE 6, 19-24 June 2004, Helsinki, Finland. (Unpublished)
[img]
Preview

Hone, Andrew N.W. (2015) Continued fractions for some transcendental numbers. Monatshefte fur Mathematik, . ISSN 0026-9255. E-ISSN 1436-5081. (doi:10.1007/s00605-015-0844-2)
[img]
Preview

Hone, Andrew N.W. (2015) Curious Continued Fractions, Nonlinear Recurrences and Transcendental Numbers. Journal of Integer Sequences, 18 (15.8.4). pp. 1-10. ISSN 1530-7638.
[img]
Preview

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (doi:10.1088/0305-4470/39/12/L01)
[img]
Preview

Hone, Andrew N.W. (2007) Laurent Polynomials and Superintegrable Maps. Symmetry, Integrability and Geometry: Methods and Applications, 3 (022). pp. 1-18. ISSN 1815-0659.
[img]
Preview

Hone, Andrew N.W. (2016) On the continued fraction expansion of certain Engel series. Journal of Number Theory, 164 . pp. 269-281. ISSN 0022-314X. (doi:10.1016/j.jnt.2015.12.024)
[img]
Preview

Hone, Andrew N.W. (2007) Sigma function solution of the initial value problem for Somos 5 sequences. Transactions of the American Mathematical Society, 359 (10). pp. 5019-5034. ISSN 0002-9947. (doi:10.1090/S0002-9947-07-04215-8)
[img]
Preview

L

Lampe, P. (2016) Diophantine equations via cluster transformations. Journal of Algebra, 462 . pp. 320-337. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2016.04.033)
[img]
Preview

W

Woodcock, Chris F. (1987) A 2 variable riemann-zeta function. Journal of Number Theory, 27 (2). pp. 212-221. ISSN 0022-314X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1979) Convolutions on the ring of p-adic integers. Journal of the London Mathematical Society, 20 . pp. 101-108. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) Fourier analysis for p-adic Lipschitz functions. Journal of the London Mathematical Society, 7 . pp. 681-693. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1978) Parseval's formula and p-adic interpolation. In: Proceedings of the conference on p-adic analysis. Report. pp. 205-217. , Katholieke Univ. Nijmegen, Nijmegen (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1984) Spectral properties of tame functions on the ring of p-adic integers. Journal of the London Mathematical Society, 30 . pp. 407-418. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) An invariant p-adic integral on Zp. Journal of the London Mathematical Society, 8 . pp. 731-734. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1975) A note on some congruences for the bernoulli numbers bm. Journal of the London Mathematical Society, 11 . p. 256. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1992) p-Adic Fourier Series. In: Baker, Andrew and Plymen, Roger J., eds. P-adic methods and their applications. Oxford University Press, pp. 167-193. ISBN 0198535945:9780198535942. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1996) A p-adic analog of Wirtinger's inequality. Michigan Mathematical Journal, 43 (2). pp. 349-354. ISSN 0026-2285. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1982) A spectral valuation on the ring of p-adic integers. Journal of the London Mathematical Society, 25 . pp. 223-234. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Wed Jun 26 21:54:08 2019 BST.